MAUDE Adverse Event Report: ARTHREX, INC. WRIST TRACTION TOWER; TRACTION APPARATUS

ARTHREX, INC. WRIST TRACTION TOWER; TRACTION APPARATUS
Model Number WRIST TRACTION TOWER
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the cable is worn.The reported event was confirmed.The suppliers evaluation revealed damages on the device which are attributed to wear and tear.
 
Event or Problem Description
It was reported that the cable is worn.There was no harm for the patient, operator or third party reported.No further information received.

Brand Name
WRIST TRACTION TOWER
Common Device Name
TRACTION APPARATUS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19361434
Report Number1220246-2024-03609
Device Sequence Number6500244
Product Code HST
UDI-Device Identifier00888867020061
UDI-Public00888867020061
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWRIST TRACTION TOWER
Device Catalogue NumberAR-1611S
Device Lot Number14943760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown